# SDR USAASB97014

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND THE BATTERY PACK IN THE AFT CARGO COMPARTMENT.  OPS CHECK GOOD.  (M)
